# SDR SWIA200718279

- Difficulty date: April 8, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft time: 12,084 hours, 10,460 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM UPPER ANGLE IS CRACKED AT RBL9, DISCOVERED AT C-CHECK.  INSTALLED REPAIR PARTS AND CLIPS IAW CRJ200 REO 601R-53-11-137 STEP 7 & 8.
